# SDR HALA2014070500098

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 47,555 hours, 8,611 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 7820
- Condition: Malfunctioned
- Location: Rt Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LOOP 2, ON STATUS MESSAGE.  R & R FIRE CARD, ACCOMPLISHED FIRE TEST IAW 26-11-00. OPS CHECK OK. OK FOR SERVICE.
